# SDR TWRA96182

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: RP51B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK RIGHT FLOOR EVAC LIGHTS INOP (ENTIRE STRIP).  REPLACED BATTERY CHARGER, OPS CHECK OK PER MM 33-51-00.  (M)
